# SDR COEA2016030512819

- Difficulty date: March 5, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 163B63160
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT WING UPPER SURFACE PANEL 523GT, SURFACE CORROSION ON EDGE NEXT TO RUBBER SEAL.  REPLACED WITH OEM PART.
